# SDR RRXA98018

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Cargo Smoke Det
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, THE MAIN CARGO SMOKE DETECTION LIGHT CAME ON.  FOUND CONNECTOR AT SMOKE DETECTOR AMPLIFIER LOOSE, SECURED, SYS OPS CK GOOD PER 727 MM.
